# SDR AALA201706269049

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 8,274 hours, 2,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  WHITE EMERGENCY LIGHT LENS BROKEN IN Y C GALLEY.  REPLACED EMERGENCY LIGHT LENS IN FWD GALLEY IAW AMM 33-51-01. OPS CHECK OK.
